# SDR CA140317001

- Difficulty date: March 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: CN6241291003
- Condition: Broken
- Location: Thrust Reverser
- Part time: 9,677 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRPORT AUTHORITY FOUND PARTS ON THE AIRFIELD ON MARCH 7TH AND PROVIDED THE PARTS TO OPERATOR FOR THEIR REVIEW.  DURING A SCHEDULED VISIT ON MARCH 11TH, MAINTENANCE FOUND SECTIONS OF THE THRUST REVERSER CASCADES WERE FOUND MISSING.
